# SDR AALA20161222006

- Difficulty date: December 19, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 53,853 hours, 8,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT HAS A LOW BATTERY.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-01.  OPERATIONAL CHECKED GOOD.
